# SDR CALA2025063006076

- Difficulty date: June 26, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N846UA
- Make and model: Airbus A319-131
- Aircraft serial: 1600
- Aircraft time: 70,879 hours, 31,857 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: False Indication
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

STEERING FAULT WHILE TAXIING FOLLOWED BY L/G CONTROL FAULT..LEFT GEAR SHOWS UNLOCKED.  PERFORMED FUNCTIONAL TEST OF NWS WITH THE HAND WHEEL REF AMM 32-51-00-720-003-A. NO FAULTS. PERFORMED OPERATIONAL TEST OF THE NOSE WHEEL STEERING WITH THE CFDS REF AMM 32-51-00-710-001-A NO FAULTS NOTED.
